# SDR CA130907001

- Difficulty date: September 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 15,828 hours
- Engine: Pwa PT6A114A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Failed
- Location: Wheel
- Part time: 15,683 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TOP BOLT-ANCHOR, LT, SHEARED ON LANDING CAUSING WHEEL AND BRAKE ASSY TO LOCK. ACFT SKID ALONG RUNWAY CAUSING TIRE FAILURE.  ACFT VEERED TO LT DUE TO SKID AND CAME TO REST OFF THE RUNWAY.
